# SDR FDEA201002180452

- Difficulty date: February 18, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3324
- Condition: Dented
- Location: Bs 557 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN ACFT SKIN AT STA 557 BETWEEN S-24L AND S-25L SKIN REPAIRED IAW SR 53-00-01 FIG. 201 REPAIR 7, THIS   IS A CAT. "B" REPAIR WITH INSPECTIONS THRESHOLD OF 24,000 F.C. AND REPEAT EVERY 12,000 FLT CYCLES. USING HFEC INSP IAW NDTM 51-00-01 PT. 6 THIS IS MAJOR REPAIR.
